# SDR SWAA010190

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR 7L CRACKED AT BS 1010.  REMOVED AND REPLACED STR SECTION PER SRM.
